# SDR 9608763215

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 14300-14834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IL CHECK, FOUND CORROSION ON STR 43L BETWEEN FRAMES 33 AND 34.  REPAIRED STRINGER PER EA 32-104252.
